# SDR MASA200602184

- Difficulty date: August 26, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N75994
- Make and model: Cndair CL6002B19
- Aircraft serial: 7367
- Aircraft time: 11,731 hours, 11,170 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Ring
- Condition: Missing
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7339 IAD - COCKPIT DOOR EMERGENCY RELEASE PIN PULL RING MISSING.  MX REPLACED THE PULL RING.
